versión impresa ISSN 0716-0917
RONGLU, LI y SWARTZ, CHARLES. AN ABSTRACT ORLICS: PETTIS THEOREM AND APPLICATIONS. Proyecciones (Antofagasta) [online]. 2008, vol.27, n.2, pp. 155-169. ISSN 0716-0917. http://dx.doi.org/10.4067/S0716-09172008000200003.
In this paper we establish two abstract versions of the classical Orlicz-Pettis Theorem for multiplier convergent series. We show that these abstract results yield known versions of the Orlicz-Pettis Theorem for locally convex spaces as well as versions for operator valued series. We also give applications to vector valued measures and spaces of continuous functions.